# SDR AALA202406073144

- Difficulty date: June 6, 2024
- Submitted: June 7, 2024
- Operation: Air carrier
- Aircraft: N9019F
- Make and model: Airbus A319-115
- Aircraft serial: 6154
- Aircraft time: 28,189 hours, 12,940 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UKNOWN
- Condition: Low Pressure
- Location: Aft Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L/H AFT PASSENGER DOOR SLIDE BOTTLE NEED SERVICED.  BELOW SERVICEABLE LIMIT. SERVICED C/W AMM 52-10-00.
